# SDR AALA991748

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201820001
- Condition: Inoperative
- Location: Seat 30b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLIGHT AT SEAT 30B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 30B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
